Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

John o's Blog

  • entries
    4
  • comments
    0
  • views
    2,130

Day 34

John o

119 views

Day 34 on my Second Course. Im Dealing ok with the side effects because i'm used to them from my first course. still at 80mg a day, and it makes me nervous cause I really have no idea what 2 years of this medicine could possibly be doing to me health wise. I pray that this is the final time I have to take Accutane, and pray it does the job. If it doesn't, I don't know whats going to happen with my life. I don't know how I continue day to day living in this constant depression and fear with this "disease" called acne. I've cut myself off from friends for months, and have wasted so much time of my young life just laying around pumping myself with this med hoping this will all go away for good. Still staying strong with any faith I have left in myself.

Happy Easter.



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×